MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 25 & PED.PRECHAMBER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 25 & PED.PRECHAMBER; HYDROCEPHALUS MANAGEMENT
Model Number FX597T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection: no abnormalitites deteted.Permeability test: a permeability test has shown that the valve is permeable.Adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Klick force and brake function test: the brake functionality test has shown that the brake function is fully operational and the braking force is within the given tolerances.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in both the horizontal as well as the vertical positions.The results show that the valve operates within the accepted tolerance in the horizontal position.Internal inspection: after dismantling of the valve, deposits were found in progav 2.0.Results: based on our investigation results, we can detect deposits.At the time of the investigation, the deposits do not affect the technical properties of the progav 2.0.We are unable to determine how the aforementioned functional impairment occurred at the time of the investigation.Existing deposits in the csf may temporarily impair the function of the valve and are described concomitants in the hydrocephalus therapy.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a progav 2.0 (part # fx597t) was implanted during a procedure performed on an unknown date.According to the complainant, the valve was believed to be operated in underdrainage.The patient underwent a revision procedure performed on (b)(6) 2022.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Same event as medwatch-no.: 3004721439-2022-00238.

Brand Name
PROGAV 2.0 SYS SA2.0 25 & PED.PRECHAMBER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key15252344
Report Number3004721439-2022-00239
Device Sequence Number6447621
Product Code JXG
UDI-Device Identifier04041906503543
UDI-Public4041906503543
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2025
Device Model NumberFX597T
Device Catalogue NumberFX597T
Device Lot Number20047376
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient SexFemale